# SDR C2XA06SH048

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 9,272 hours, 4,914 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHV - DURING FLIGHT LAV SMOKE FIRE WARNING.  MX CAN`T DUPLICATE THE PROBLEM.  PERFORMED OPS CHECK IAW AMM 26-14-00, OPS CHECKED GOOD.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
